Tuberous and tendinous xanthomata secondary to ritonavir-associated hyperlipidemia.

Chad A. Brown, Jack L Lesher, Christopher M. Peterson

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

Xanthomas most often occur in conjunction with a primary or secondary disorder of lipid metabolism. A range of metabolic disturbances has been described in association with protease inhibitors, including lipodystrophy, hyperglycemia, and hyperlipidemia. Ritonavir has been repeatedly shown to be the most common protease inhibitor to induce these metabolic abnormalities. This report highlights a case of both tuberous and tendinous xanthomata secondary to ritonavir-associated hyperlipidemia.

Original languageEnglish (US)
JournalJournal of the American Academy of Dermatology
Volume52
Issue number5 Suppl 1
Publication statusPublished - Jan 1 2005

    Fingerprint

ASJC Scopus subject areas

  • Dermatology

Cite this